Amiodarone hydrochloride and Gastrointestinal upset - from FDA reports
Gastrointestinal upset is reported only by a few people who take Amiodarone Hydrochloride. We study 3,084 people who have side effects while taking Amiodarone hydrochloride from FDA. Among them, 1 have Gastrointestinal upset. Find out below who they are, when they have Gastrointestinal upset and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 14, 2017
3,084 people reported to have side effects when taking Amiodarone hydrochloride.
Among them, 1 person (0.03%) has Gastrointestinal upset
Number of reports submitted per year:
Gender of people who have Gastrointestinal upset when taking Amiodarone hydrochloride *:
- female: 100 %
- male: 0.0 %
Age of people who have Gastrointestinal upset when taking Amiodarone hydrochloride *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 0.0 %
- 30-39: 0.0 %
- 40-49: 0.0 %
- 50-59: 0.0 %
- 60+: 100 %
Top co-used drugs for these people *:
- Lorazepam (1 person, 100.00%)
- Loratadine (1 person, 100.00%)
- Lanoxin (1 person, 100.00%)
- Fluoxetine Hydrochloride (1 person, 100.00%)
- Celecoxib (1 person, 100.00%)
Top other side effects for these people *:
- Tricuspid Valve Incompetence (1 person, 100.00%)
- Hypertrophic Cardiomyopathy (1 person, 100.00%)
- Fainting (1 person, 100.00%)
- Coronary Artery Atherosclerosis (1 person, 100.00%)
- Atrial Fibrillation Aggravated (1 person, 100.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Gastrointestinal upset when taking Amiodarone hydrochloride?
- Check symptoms - is gastrointestinal upset caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsGastrointestinal upset and drugs with ingredients of amiodarone hydrochloride.
Expand the study to include reports from both FDA and eHealthMeGastrointestinal upset and Amiodarone hydrochloride from FDA and eHealthMe reports
Amiodarone hydrochloride has active ingredients of amiodarone hydrochloride. It is often used in atrial fibrillation/flutter. (latest outcomes from Amiodarone hydrochloride 3,675 users)
Gastrointestinal upset has been reported by people with high blood cholesterol, attention deficit hyperactivity disorder, irritable bowel syndrome, diabetes, rheumatoid arthritis (latest reports from 607 Gastrointestinal upset patients).
Browse all side effects of Amiodarone hydrochloridea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Gastrointestinal upsetGastrointestinal upset
Could your condition cause Gastrointestinal upsetGastrointestinal upset
What would happen?
Questions to the study
67 year old male with high blood sugar issues since age 50. Now on meds for it and high blood pressure. I have two stents, had one heart attack, one AAA, and four TIAs. I'm not as physically active as I should be but do get some.
User reviews to the study
Am new..so here goes .my problem urinating 4 or 5 times a night..I dont smoke or drink alcohol..trying to prep for my third marathon. So waking all the time is killing my workouts too tired from lack of sleep.seeing a urologist but so far he hasn't been much help..so thats it..any suggestions.. ...
I have been on amiodarone 400 mg/day for ventricular tachycardia for about 2 years and my fatigue is getting worse. The doctor is reluctant to stop it and I have reduced the dosage myself to 200 mg every other day. I have an implanted defibrillator.
After taking 200 mg a day for three years I get dizzy and lite headed. Cardiologist reduced to 100 mg a day and after five days blood pressure and pulse went up. Went back on 200 mg and am dizzy and lite headed but blood pressure and pulse are good as well as afb . Any suggestions?